# SDR 20000413SH007

- Difficulty date: January 15, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Blower
- Part number: 230365001101
- Part serial: 1009
- Condition: Vibration
- Location: Oil Cooler
- Part time: 2,135 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL COOLER BLOWER HAD HIGH VIBRATION, .4 IPS.  REMOVED AND REPLACED.  (X)
